# SDR CA080730002

- Difficulty date: July 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 727225
- Engine: Pwa JT8D15
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Condition: Failed
- Location: Nr 6
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB THROUGH FL290 CARGO SMOKE 6TH POSITION LIGHT ILLUMINATED AND FIRE WARNING BELL SOUNDED. ACFT RETURNED. ON ARRIVAL, NO SMOKE DETECTION LIGHTS WERE ILLUMINATED ON FE PANEL. CARGO AREA INSPECTED FOR SMOKE. NONE FOUND. SUSPECTED FAILURE OF NR 6 SMOKE DETECTOR. PART REMOVED AND REPLACED. SYSTEM FUNCTION CHECKED SERVICEABLE.
